# SDR 2008UALA06150

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,554 hours, 18,634 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 7430193014
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED AT MID GALLEY LAV.  SMOKE COMING OUT OF VIDEO SYSTEM CONTROL UNIT DURING PREFLIGHT.  STOPPED WHEN POWER TURNED OFF.  REPLACED VIDEO CONTROL UNIT. OP CHECKS OKAY.
